# SDR QXEA0200855

- Difficulty date: June 4, 2002
- Submitted: June 6, 2002
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4046
- Aircraft time: 2,140 hours, 2,450 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 8209023
- Part serial: 9712195
- Condition: Failed
- Location: Zone 200
- Part time: 187 hours, 233 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SEA - AIRCRAFT RETURNED TO FIELD WHEN IT FAILED TO PRESSURIZE ON CLIMB. MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE FLOW CONTROL VALVE. OPERATIONAL CHECK AND LEAK CHECK WERE GOOD. AIRCRAFT RETURNED TO SERVICE.
